# SDR AALA20121106006

- Difficulty date: November 6, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 35,901 hours, 15,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT FLOOR TIEDOWN TRACK CORRODED FROM STATIONS 787 TO 827.  REPLACED TIEDOWN TRACK FROM STATIONS 759.5 TO 887 PER SRM 53-00-53-2R 3.
